Schedule

Plan your perfect WordCamp – please use this as the definitive running order before and during the conference. There may be some small tweaks and all changes will be published here.

There is an allowance of around 10 minutes between each session to allow speakers to change over and get setup (and allow delegates to move between rooms) – so presentation times will be approximately 10 minutes shorter than shown.

Download schedule

Download a PDF of the latest schedule (v2.6) for off-line viewing – save bandwidth at the conference!

Schedule last updated: 04/02/15 – version 2.6

Saturday, February 7th, 2015

Time Room 1 (Explore) Room 2 (Innovate) Room 3 (Think & Smile)
09:30Registration
10:15Introduction in main room
10:30Improving the UX of search in WP Steven JonesTurbo-speed your WordPress website! Mike PeadWorkshop (2 hrs): Hands-on introduction to WordPress Mike Little
11:00Theme Building Tricks of the Trade Jonny AllbutGet Your Git On Matt Radford
11:30Training Clients on how to use WordPress Brian DuffyMaking WordPress realtime Josh Hillier
12:30Lunch
13:30Catering for WordPress Kirsty BurgoineContent manage everything! Mark WilkinsonWorkshop (2 hrs): How to build better businesses for your customers Mike Killen
14:30Building a business by using WordPress as an application framework for universities Nathan MonkMind your Language! A practical guide to implementing ‘proper’ language encoding on multilingual WordPress websites Belinda Mustoe, Doug Lawrence
15:00WOW Plugins 2015 Kimb JonesAutomate & Integrate WP with Other Applications Jason King
15:30Lightning talks
17:00First day wrap-up in main room
17:15First day ends
19:00Saturday social (at Café Costes)

Sunday, February 8th, 2015

Time Room 1 (Explore) Room 2 (Inspire) Room 3 (Think & Smile)
10:15Introduction in main room
10:30Be a Brand not a Commodity Petra FosterWorkshop (2 hrs): Manage Your WordPress Website Now and For the Future Rachel McCollinWorkshop (2 hrs): Theme builders workshop Jonny Allbut
11:00WordPress for Small and Not For Profit Enterprises Ted Ryan, Pauline Roche
11:30Customers and the Web Paul Cherry
12:00Why it’s time to stop using Photoshop for web design Ben Furfie
12:30Lunch
14:00WordPress in Local Government Nivi MoralesWorkshop (2 hrs): How to market and sell more WordPress websites Karl Craig WestWorkshop (2 hrs): Custom fields workshop Nathan Roberts, Kirsty Burgoine
14:30Content is King Rachel McCollin
15:00Crowdfunding WordPress plugins – The case of QPress Jonathan Bishop
15:30Easy Lazy SEO Jessica Rose
16:00Second day wrap-up in main room
16:30Second day ends

Please note that to keep costs down lunch is not provided on either day, but there are lots of convenient places (at a range of prices) very close to the venue. Check out our conference map for more information.

Comments are closed.